Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Nomorelaser

Ruined Skin From Blu-U W/levulan From Newimage Montgomery Al

Recommended Posts

Hi,

I wanted to spread the word of my experience with Dr. Munoz in Alabama and also Blu-U experience. I feel crippled for life from tr treatment.

About 3 years ago I had some acne on the chin area and bumpiness on the chin and also nose from scars, they call them keloids. I also had acne scars because I have suffered acne for a while since 13, and I got clear in high school from accutane and then broke out again in college. Instead of seeking dermatologist help, I kept getting facials. Spending massive amounts of money. Moved to Alabama and met Stupid Dr Munoz from a medical spa.

He suggested I do fraxel. He said it would help with acne, scars pore size everything. So I did and the results were great. However, because he didnt fix my breakout it was worthless in about 6months. My skin looked the same. So he said, let's do Blu-U with levulan.

We did, and that's when I wanted to kill myself.

First of all, I am Asian, I spent tons of money on skin care facials all my life. So although I had acne issues, scaring an such I didn't have hyperpigmentation, nor extensive facial lines, dull skin, texture issues etc.

He put 2 levulan sticks on my face, did microdermabration the day before incubated me for 2 hours and blasted my face with light. I came home I was in so much pain, did the second and I was very concerned about my eye area because it hurt really bad and it looked pivoted and also there were fine lines all around my eyes but he said it would all come back. The healing period is 1 year at Max. I now have keloid scaring all over my face. It's extremely bumpy all over, wrinkles around the eyes every where, depreciated collegan around the eyes from the blast. I also have major hyperpigmentation issues all over my face. I wanted to kill myself. I would put cream on my face and nothing .... My skin was dry, wrinkely, leathery, fine lines all over, dark spots everywhere, and small wholes all over the face. I have major Selfesteem issues since then.

I moved back to Atlanta and went to a dermatologist. I did my research and found someone that had extensive profile, he had me check hormones, antibiotics, retin a at night and benzoyl peroxide in the morning. It was very simple traditional treatment and I was completely clear within 10months and really saw a difference in that week.

My skin rightnow is so damaged, I can't really go out because the tnder spot in the eyes hurt when I see the sun. Especially with retin a my skin can't handle sun very well. I have been on tazorac and retin a before the laser and I went out fine as long as I had good sunscreen on, but since the laser I can't. My skin is ridiculously damaged.

It's been about 11months since being on retin a andy skin has improved significantly. No more breakouts and the pigmentation has improved but...... It's no way near where it was. I am still suffering horribly with Selfesteem issues.

I went back to see the dumb dr. Munoz (not even sure if he is a dermatologist, can er doctors open med spas??)like couple months ago. Previously I was so depressed that I couldnt even really talk about it. And he asked me to drive to Alabama. Because I asked just for. Refund. And he looked at me and this is exact words out of his mouth. " yea you didn't have pigmentation issues before, your skin is a lot smoother though, and cleared up, and I think if you get weekly facials and be on retin a for the rest of your life, your skin will return I think. I mean I don't think your skin is dead or anything." so for the rest of my life I wait for my skin to get smooth will it be smooth after I am dead??? Then he refused to refund my money. And then... Before I had Blu-U he told me how great it is, and how you should never be on anti-biotics for more than a week because your skin gets accustomed to it blah blah.... And when he saw me and I told him I got clear with retin a , anti biotics and birthcontrol, he said, "well too bad you will have to be on antibiotics for the rest of your life." and thing that made me think how idiot he was.... I showed him the areas around eyes where collagen was depreciated from damage and fine lines all over the eyes from it, he looked at it and said, " I think it's because of the scars and the pigment it makes it look worse. You want me to write you a prescription for hydroquinoin??" first of all, holes were pores that was formed from depreciates collagan. Secondly, no!!! I don't want to spread hydroquinoin around my eyes.

Anyway I have called makers of levulan because I did have a medical mishap an they said, they hardly ever use it or acne but only cancers.

The whole purpose of PDT, Blu-u, isolaze is to damage your oil Glads so they can't get infected or produce too much oil. Yes, I have tried all of the above and did not work. The whole theory behind really is good but when you get older and trying to fight age you will be sorry you did. I just wish I knew of retin a sooner. It's anti-aging, and drys your skin out like crazy, reduce sun damage .... It just takes time to work.

I was always trying get fast results and this is what happened to me. I just wish I knew of retin a sooner. Whenever derms prescribed it to me I stopped using it because ofthe stinging scared of damage to skin. But now i know it's actually good for your skin.

And if you live in Alabama please dont go to newimage. I don't think he is a dermatologist. I saw an ER doctor by the same name on the Internet and just the stuff he says. I feel like I know more about him from researches on the Internet. Geeze~

Oh I want to say one more thing. Smoothness in the face was from retin a, it got rid of a lot of pivoted scars, and also previously I never gave retin a more than2 weeks of chance because I have always been trying to keep my face from

Aging.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×